Publication detail

Singular Initial Value Problem for a System of Integro-Differential Equations

ŠMARDA, Z. KHAN, Y.

Original Title

Singular Initial Value Problem for a System of Integro-Differential Equations

English Title

Singular Initial Value Problem for a System of Integro-Differential Equations

Type

journal article - other

Language

en

Original Abstract

Analytical properties like existence, uniqueness, and asymptotic behavior of solutions are studied for the singular initial value problem. An approach which combines topological method of T. Wazewski and Schauders fixed point theorem is used

English abstract

Analytical properties like existence, uniqueness, and asymptotic behavior of solutions are studied for the singular initial value problem. An approach which combines topological method of T. Wazewski and Schauders fixed point theorem is used

Keywords

singular initial problem, asymptotic expansion of solutions

RIV year

2012

Released

12.12.2012

Publisher

Hindawi

Location

USA

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

ID 918281

State

US

Pages from

1

Pages to

18

Pages count

18

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT96050,
  author="Zdeněk {Šmarda} and Yasir {Khan}",
  title="Singular Initial Value Problem for a System of Integro-Differential Equations",
  annote="Analytical properties like existence, uniqueness, and asymptotic behavior of solutions are studied for the  singular initial value problem. An approach which combines topological method of T. Wazewski and Schauders fixed point theorem is  used",
  address="Hindawi",
  chapter="96050",
  doi="10.1155/2012/918281",
  institution="Hindawi",
  number="ID 918281",
  volume="2012",
  year="2012",
  month="december",
  pages="1--18",
  publisher="Hindawi",
  type="journal article - other"
}